Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5702182, 11 pages
http://dx.doi.org/10.1155/2016/5702182
Research Article

Adaptive Finite-Time Stabilization of High-Order Nonlinear Systems with Dynamic and Parametric Uncertainties

Institute of Automation, Qufu Normal University, Shandong 273165, China

Received 1 May 2016; Accepted 31 July 2016

Academic Editor: Ricardo Aguilar-López

Copyright © 2016 Meng-Meng Jiang and Xue-Jun Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. T. Haimo, “Finite time controllers,” SIAM Journal on Control and Optimization, vol. 24, no. 4, pp. 760–770, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. P. Bhat and D. S. Bernstein, “Finite-time stability of continuous autonomous systems,” SIAM Journal on Control and Optimization, vol. 38, no. 3, pp. 751–766, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. E. Moulay and W. Perruquetti, “Finite time stability and stabilization of a class of continuous systems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1430–1443, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. M. Haddad, S. G. Nersesov, and L. Du, “Finite-time stability for time-varying nonlinear dynamical systems,” in Proceedings of the American Control Conference (ACC '08), pp. 4135–4139, Seattle, Wash, USA, June 2008.
  5. P. Krishnamurthy, F. Khorrami, and R. S. Chandra, “Global high-gain-based observer and backstepping controller for generalized output-feedback canonical form,” IEEE Transactions on Automatic Control, vol. 48, no. 12, pp. 2277–2284, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Praly and Z. P. Jiang, “Linear output feedback with dynamic high gain for nonlinear systems,” Systems and Control Letters, vol. 53, no. 2, pp. 107–116, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. X..-Q. Huang, W. Lin, and B. Yang, “Global finite-time stabilization of a class of uncertain nonlinear systems,” Automatica, vol. 41, no. 5, pp. 881–888, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X.-F. Zhang, L. Baron, Q.-R. Liu, and E.-K. Boukas, “Design of stabilizing controllers with a dynamic gain for feedforward nonlinear time-delay systems,” IEEE Transactions on Automatic Control, vol. 56, no. 3, pp. 692–697, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X.-F. Zhang, G. Feng, and Y.-G. Sun, “Finite-time stabilization by state feedback control for a class of time-varying nonlinear systems,” Automatica, vol. 48, no. 3, pp. 499–504, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Li, C.-J. Qian, and S.-H. Ding, “Global finite-time stabilisation by output feedback for a class of uncertain nonlinear systems,” International Journal of Control, vol. 83, no. 11, pp. 2241–2252, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Wang, J. Xie, and F. Gao, “Global finite-time stabilization for a class of uncertain high-order nonlinear systems,” Abstract and Applied Analysis, vol. 2014, Article ID 384713, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K.-M. Zhang and X.-H. Zhang, “Finite-time stabilisation for high-order nonlinear systems with low-order and high-order nonlinearities,” International Journal of Control, vol. 88, no. 8, pp. 1576–1585, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y.-G. Hong, J.-K. Wang, and D.-Z. Cheng, “Adaptive finite-time control of nonlinear systems with parametric uncertainty,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 858–862, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z.-Y. Sun, L.-R. Xue, and K. Zhang, “A new approach to finite-time adaptive stabilization of high-order uncertain nonlinear system,” Automatica, vol. 58, no. 8, pp. 60–66, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Tsinias, “Partial-state global stabilization for general triangular systems,” Systems & Control Letters, vol. 24, no. 2, pp. 139–145, 1995. View at Publisher · View at Google Scholar · View at Scopus
  16. Z.-P. Jiang and L. Praly, “Design of robust adaptive controllers for nonlinear systems with dynamic uncertainties,” Automatica, vol. 34, no. 7, pp. 825–840, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z.-P. Jiang and I. Mareels, “Robust nonlinear integral control,” IEEE Transactions on Automatic Control, vol. 46, no. 8, pp. 1336–1342, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Z.-P. Jiang, I. Mareels, D. J. Hill, and J. Huang, “A unifying framework for global regulation via nonlinear output feedback: from ISS to iISS,” IEEE Transactions on Automatic Control, vol. 49, no. 4, pp. 549–562, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Huang, Nonlinear Output Regulation: Theory and Applications, vol. 8 of Advances in Design and Control, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y.-G. Hong and Z.-P. Jiang, “Finite-time stabilization of nonlinear systems with parametric and dynamic uncertainties,” IEEE Transactions on Automatic Control, vol. 51, no. 12, pp. 1950–1956, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y.-G. Hong, Z.-P. Jiang, and G. Feng, “Finite-time input-to-state stability and applications to finite-time control design,” SIAM Journal on Control and Optimization, vol. 48, no. 7, pp. 4395–4418, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. C.-J. Qian and W. Lin, “A continuous feedback approach to global strong stabilization of nonlinear systems,” IEEE Transactions on Automatic Control, vol. 46, no. 7, pp. 1061–1079, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. W. Lin and C.-J. Qian, “Adaptive control of nonlinearly parameterized systems: the smooth feedback case,” IEEE Transactions on Automatic Control, vol. 47, no. 8, pp. 1249–1266, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Z.-Y. Sun, X.-H. Zhang, and X.-J. Xie, “Continuous global stabilisation of high-order time-delay nonlinear systems,” International Journal of Control, vol. 86, no. 6, pp. 994–1007, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C. Tang and T. Başar, “Stochastic stability of singularly perturbed nonlinear systems,” in Proceedings of the 40th IEEE Conference on Decision and Control (CDC '01), pp. 399–404, December 2001. View at Scopus
  26. H. Ito and Y. Nishimura, “Stability of stochastic nonlinear systems in cascade with not necessarily unbounded decay rates,” Automatica, vol. 62, no. 9, pp. 51–64, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S.-J. Liu, J.-F. Zhang, and Z.-P. Jiang, “Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems,” Automatica, vol. 43, no. 2, pp. 238–251, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S.-J. Liu and J.-F. Zhang, “Output-feedback control of a class of stochastic nonlinear systems with linearly bounded unmeasurable states,” International Journal of Robust and Nonlinear Control, vol. 18, no. 6, pp. 665–687, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. X. Yu, X.-J. Xie, and N. Duan, “Small-gain control method for stochastic nonlinear systems with stochastic iISS inverse dynamics,” Automatica, vol. 46, no. 11, pp. 1790–1798, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. X. Yu and X.-J. Xie, “Output feedback regulation of stochastic nonlinear systems with stochastic iISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 304–320, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. X.-J. Xie, N. Duan, and X. Yu, “State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 56, no. 8, pp. 1921–1926, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. N. Duan and X.-J. Xie, “Further results on output-feedback stabilization for a class of stochastic nonlinear systems,” IEEE Transactions on Automatic Control, vol. 56, no. 5, pp. 1208–1213, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. N. Duan, X. Yu, and X.-J. Xie, “Output feedback control using small-gain conditions for stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 84, no. 1, pp. 47–56, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. L. Liu and X.-J. Xie, “State-feedback stabilization for stochastic high-order nonlinear systems with SISS inverse dynamics,” Asian Journal of Control, vol. 14, no. 1, pp. 207–216, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. C.-R. Zhao and X.-J. Xie, “Output feedback stabilization using small-gain method and reduced-order observer for stochastic nonlinear systems,” IEEE Transactions on Automatic Control, vol. 58, no. 2, pp. 523–529, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. L. Liu, S. Yin, H.-J. Gao, F. Alsaadi, and T. Hayat, “Adaptive partial-state feedback control for stochastic high-order nonlinear systems with stochastic input-to-state stable inverse dynamics,” Automatica, vol. 51, no. 1, pp. 285–291, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus